# SDR CA130128017

- Difficulty date: January 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 69,078 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: SC47003
- Condition: Leaking
- Location: Yaw Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT HAD WARNING LIGHT ON GREEN HYD SYSTEM FLUCTUATING IN AND OUT OF AMBER. EMERGENCY SERVICES WERE ON STAND BY FOR FLIGHT ARRIVAL.  ACFT LANDED WITH NO FURTHER ISSUE AND TAXIED ON ITS OWN POWER TO THE GATE.  REPLACED G SYS LT YAW DAMPER SERVO IAW AMM 27-26-51-000-001 LEAK CHECKS AND FUNCTIONAL TESTS COMPLETED IAW AMM 22-63-00-710-001A.  ALL INDEPENDANT, MR AND CRITICAL SYS SIGNATURES COMPLETED ON THE ASSOCIATED NON-ROUTINE CARDS FOR THIS JOB.
